MathSciNet Relay Station
MathSciNet bibliographic data
MR1665883 (99j:54043) 54H25 (47H10 54C60)
Czerwik, S. Nonlinear set-valued contraction mappings in $b$-metric spaces. Atti Sem. Mat. Fis. Univ. Modena 46 (1998), no. 2, 263–276.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement